Sh:1080

Bib entry
@article{Sh:1080,
 author = {Komj{\'a}th, P{\'e}ter and Shelah, Saharon},
 title = {{Consistently $\mathcal P(\omega_1)$ is the union of less than $2^{\aleph_1}$ strongly independent families}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {218},
 number = {1},
 year = {2017},
 pages = {165--173},
 issn = {0021-2172},
 doi = {10.1007/s11856-017-1463-5},
 mrclass = {03E35 (03E55)},
 mrnumber = {3625129},
 mrreviewer = {Yair Hayut},
 doi = {10.1007/s11856-017-1463-5}
}